# SDR SWAA2020032633544

- Difficulty date: March 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 48,634 hours, 32,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 0986057. COULD NOT PRESSURIZE A/C. LH DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT / FOUND L1 DOOR NOT CLOSED PROPERLY. COULD NOT OPEN DOOR PER AMM 52-11-00. SEE LOG PAGE 0986057 FOR CORRECTIVE ACTION
